loading page

Solutions to a multi-phase model of sea-ice growth
  • Yangxin Tang,
  • Lin Zheng,
  • Liping Luan
Yangxin Tang
Anhui University of Finance and Economics

Corresponding Author:[email protected]

Author Profile
Lin Zheng
Anhui University of Finance and Economics
Author Profile
Liping Luan
Shanghai University
Author Profile


The multi-phase systems has found its applications in many fields. We shall apply this approach to investigate the multi-phase dynamics of sea-ice growth. In this paper, the weak solutions existence and uniqueness of parabolic differential equations are proved. Then large-time behavior of solutions are studied, also the existence of global attractor is proved. The key tool in this article is the energy method. Our existence proof is only in one dimension.
31 Dec 2021Published in Open Mathematics volume 19 issue 1 on pages 1801-1819. 10.1515/math-2021-0133